EMIS ELibM Electronic Journals Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques naturelles / sciences mathematiques
Vol. CXXVII, No. 28, pp. 61–74 (2003)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Asymptotics of some classes of non-oscillatory solutions of second-order half-linear differential equations

K. Takasi, V. Maric and T. Tanigawa

Department of Applied Mathematics, Faculty of Science, Fukuoka University,8-l9-l Nanakuma, Jonan-Ku,Fukuoka, 8l4-0l80, Japan
Serbian Academy of Sciences and Arts, Knez Mihajlova 35, ll000 Beograd, Serbia and Montenegro
Department of Mathematics, Toyama National College of Technology, l3Hongo-cho, Toyama, 939-8630 Japan

Abstract: The precise asymptotic behaviour at infinity of some classes of nonoscillatory solutions of the half-linear differential equations is determined.

Keywords: half-linear equations,regular solutions,asymptotics of solutions

Classification (MSC2000): 34D05

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 17 Sep 2003. This page was last modified: 20 Jun 2011.

© 2003 Mathematical Institute of the Serbian Academy of Science and Arts
© 2003–2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition